# SDR CALA2023120603574

- Difficulty date: November 30, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 88,805 hours, 35,505 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DOOR L1 SLIDE WILL NOT ARM MAIN CABIN DOOR SHOWING NOT ARMED ON ECAM WITH DOOR CLOSED AND COMPLIED WITH THE REQUIREMENTS OF MEL 2560B. DOOR VERIFIED SMOOTHLY AS 1RH DOOR ARM LEVER. ARMED. CLOSED AND ARMED. ADD FAULT: 2500 ADD FAULT: 2560 DISPATCH DESK: S32  NAME: K.C. DATE: 30-NOV-23- NOC. DESK: A320 NAME: T.M.  DATE: 30-NOV-23- OKAY TO MEL 2560B PERFORMED OPS CHECKED ON 1LH DOOR. CLOSED AND ARMED AND VERIFIED ON THE ECAM.  ARM HANDLE ON 1LH DOOR DOES NOT OPERATE AS ADD EMP:U404924 OPERATED DOOR CKS OK. REF 52-10-00/001.
